MAUDE Adverse Event Report: DePuy Orthopaedics Inc US ARTICULEZE M HEAD 36MM +1.5; Articuleze Head (12/14 Taper) : Hip Metal Femoral Heads

DePuy Orthopaedics Inc US ARTICULEZE M HEAD 36MM +1.5; Articuleze Head (12/14 Taper) : Hip Metal Femoral Heads
Catalog Number 136551000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury

Brand Name
ARTICULEZE M HEAD 36MM +1.5
Common Device Name
Articuleze Head (12/14 Taper) : Hip Metal Femoral Heads
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JJMSZ Plant for Stk. & N-Stk.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50847490
Report Number1818910-2026-16312
Device Sequence Number10053555
Product Code JDI
UDI-Device Identifier10603295033912
UDI-Public(01)10603295033912(17)310131(10)D26021343
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K231873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number136551000
Device Lot NumberD26021343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale